[AT14] Altuğ, S. A. and Tsimerman, J. Metaplectic Ramanujan conjecture over function fields with applications to quadratic forms. Int. Math. Res. Not. IMRN 13 (2014), 3465–3558.
[BDF+16] Bucur, A., David, C., Feigon, B., Kaplan, N., Lalín, M., Ozman, E. and Wood, M. The distribution of 𝔽q-points on cyclic ℓ-covers of genus g. Int. Math. Res. Not. IMRN 14: (2016), 4297–4340.
[BF16] Bui, H. M. and Florea, A. Zeros of quadratic Dirichlet L-functions in the hyperelliptic ensemble. Preprint (2016). arXiv:1605.07092.
[BG01] Brock, B. W. and Granville, A. More points than expected on curves over finite field extensions. Finite Fields Appl. 7 (1): (2001), 70–91. Dedicated to Professor Chao Ko on the occasion of his 90th birthday.
[CC11] Carneiro, E. and Chandee, V. Bounding ζ(s) in the critical strip. J. Number Theory 131 (3) (2011), 363–384.
[Chi16] Chinis, I. J. Traces of high powers of the Frobenius class in the moduli space of hyperelliptic curves. Res. Number Theory 2:Art. 13, 18 (2016).
[CS11] Chandee, V. and Soundararajan, K. Bounding $\vert \zeta(\frac12+it)\vert $ on the Riemann hypothesis. Bull. Lond. Math. Soc. 43 (2) (2011), 243–250.
[CV10] Carneiro, E. and Vaaler, J. D. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (11) (2010), 5803–5843.
[DS94] Diaconis, P. and Shahshahani, M. On the eigenvalues of random matrices. J. Appl. Probab. 31A: (1994), 49–62. Studies in applied probability.
[DW88] Datskovsky, B. and Wright, D. J. Density of discriminants of cubic extensions. J. Reine Angew. Math. 386 (1988), 116–138.
[Flo16] Florea, A. The fourth moments of quadratic Dirichlet L-functions over function fields. Preprint (2016), arXiv:1609.01262.
[FPS16] Fiorilli, D., Parks, J. and Södergren, A. Low-lying zeros of quadratic Dirichlet L-functions: Lower order terms for extended support. Preprint (2016), arXiv:1601.06833.
[FR10] Faifman, D. and Rudnick, Z. Statistics of the zeros of zeta functions in families of hyperelliptic curves over a finite field. Compos. Math. 146 (1) (2010), 81–101.
[Kat01] Katz, N. M. Frobenius-Schur indicator and the ubiquity of Brock-Granville quadratic excess. Finite Fields Appl. 7 (1) (2001), 45–69. Dedicated to Professor Chao Ko on the occasion of his 90th birthday.
[KR09] Kurlberg, P. and Rudnick, Z. The fluctuations in the number of points on a hyperelliptic curve over a finite field. J. Number Theory 129 (3) (2009), 580–587.
[KS99] Katz, N. M. and Sarnak, P. Random matrices, Frobenius eigenvalues, and monodromy. American Mathematical Society Colloquium Publications. vol. 45 American Mathematical Society, Providence, RI, 1999.
[Ros02] Rosen, M. Number theory in function fields, Graduate Texts in Mathematics. vol. 210 (Springer-Verlag, New York, 2002).
[Rud10] Rudnick, Z. Traces of high powers of the Frobenius class in the hyperelliptic ensemble. Acta Arith. 143 (1) (2010), 81–99.
[TX14] Thorne, F. and Xiong, M. Distribution of zeta zeroes for cyclic trigonal curves over a finite field. Preprint (2014).
[Yan09] Yang, A. Distribution problems associated to zeta functions and invariant theory. PhD. Thesis Princeton University (2009).
[Zha] Zhao, Y. On sieve methods for varieties over finite fields. Preprint.